# SDR 2003FA0000087

- Difficulty date: August 6, 2002
- Submitted: January 31, 2003
- Operation: General aviation
- Aircraft: N508UU
- Make and model: Piper PA-23-250
- Aircraft serial: 277954001
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 3153601
- Condition: Failed
- Location: Hyd System
- Part time: 2,774 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HYDRAULIC FLUID HARD LINE FAILED DUE TO CRACKED FLARE UNDER (B) NUT CAUSING HYDRAULIC FLUID TO BE PUMPED OVERBOARD.  RIGHT MLG AND NLG FAILED TO DOWN AND LOCK WITH EMERGENCY CO2 BOTTLE DEPLOYMENT.  AIRCRAFT LANDED WITH THE RT MLG AND NLG UNLOCKED.  VERY HARD TO INSPECT THIS LINE DURING A ANNUAL INSPECTION DUE TO ITS LOCATION.  SHOULD HAVE A HIGH PRESSURE HYDRAULIC HOSE INSTALLED IN THIS POSITION AND MANDATORY REPLACEMENT EVERY TEN YEARS.
